Causes Of Black Stool After Taking Vitamins During Pregnancy?
Hello, I’m pregnant, I’m consuming the vitamin ferrous fumarate folic acid, I got it from the midwife … Then the side effects from vit. If my stool is black, is it dangerous or normal?
Good afternoon, thank you for asking at HealthReplies.com. Black stool can be caused by various things, such as bleeding in the intestine, bleeding in the stomach, consumption of black food, liver dysfunction and consumption of iron supplements.
In your case, among the vitamins you consume, there is a stale substance in the form of ferrous fumarate, the real purpose of which is to avoid anemia or lack of red blood cells that occur due to iron deficiency in pregnant women. So it is likely that your condition is only caused by the side effects of iron supplements and need not worry.
Even so, if you feel other complaints such as abdominal pain, diarrhea, nausea, or various other discomforts, you should still check your condition to the doctor, for further examination to avoid things that are not desirable.
Meanwhile, continue to live a healthy lifestyle, avoid cigarette smoke, avoid coffee consumption, adequate rest, multiply the consumption of fruits and vegetables, and check your condition regularly to the doctor. So, hopefully answering your question.